# SDR AWXA200602097

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 19,819 hours, 7,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON FLOOR PANEL NR 222FF, FS 16 - FS 20, FROM Y-1292 TO Y-1348.  REPLACED FLOOR PANEL NR 222FF, FS 16 - FS 20, FROM Y-1292 TO Y-1348 IAW A319 SRM 51-42-11 AND AWA TASK CARD C1C53302.
